# SDR 2003UALA00071

- Difficulty date: January 19, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N393UA
- Make and model: Boeing 737322
- Aircraft serial: 24668
- Aircraft time: 36,469 hours, 25,674 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355604310
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED AS THE RESULT OF A WING BODY OVERHEAT INDICATION ENROUTE. RIGHT WING BODY OVERHEAT DETECTION LIGHT CAME ON SHORTLY AFTER TAKEOFF.  LIGHT FLICKERED OFF AND ON AND EVENTUALLY WENT OUT.  AFTER APPROXIMATELY 10  MIN, OVERHEAT LIGHT CAME BACK ON.  FOUND RIGHT ENGINE STRUT CAVITY OVERHEAT DETECTOR LOOP M488 WITH A HIGH RESISTANCE SHORTED TO GROUND.  REPLACED OVERHEAT DETECTOR LOOP M488.
